# SDR IPXA2016072806424

- Difficulty date: July 20, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: ARB296115
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING L/E DOOR 518AB GOUGED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOOR 518AB IAW DWG ARB2961 AND SRM 51-21-01.
